MathSciNet Relay Station
MathSciNet bibliographic data
MR2016681 (2004j:35120) 35K35 (34C25 35B10 35B15 35K55)
Chaparova, Julia V.; Peletier, Lambertus A.; Tersian, Stepan A. Existence and nonexistence of nontrivial solutions of semilinear fourth- and sixth-order differential equations. Adv. Differential Equations 8 (2003), no. 10, 1237–1258.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement